Publications [#248322] of Joshua Socolar

Papers Published
  1. Socolar, JES; Richards, S; Wilson, WG, Evolution in a spatially structured population subject to rare epidemics, Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, vol. 63 no. 4 I (2001), pp. 419081-419088 .

    A model that gave rise to inhomogenous population densities in a system of host individuals was studied. The model consisted of rules of reproduction, and natural death. Behavior observed in simulations of a one-dimensional system was accounted by a mean-field analysis, were the stable state corresponded to the solution of straightforward optimization problem.